# SDR SWAA2021100816902

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CORROSION ON FWD FITTING AT TOILET SERVICE DOOR LOWER FUSELAGE ; 2021-417971 / [01] REPLACED FWD FITTING AT TOILET SERVICE DOOR LOWER FUSELAGE (HINGE ASSY) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED IS NEW HINGE ASSY 146A7414-7 PO: 2021 199410 1; [02] JOB COMPLETED.
